# SDR SWIA201642117

- Difficulty date: April 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 25,430 hours, 18,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670141792
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684LB IS CHAFED.  REMOVED AND INSTALLED NEW PANEL, IAW SRM.
